Alert archive / Mississippi / Flash Flood Watches in 2015
Flash Flood Watch 6, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Apr 27, 2015, 4:28 AM CDT for George County, Stone County, Mississippi. It took effect at Apr 27, 2015, 1:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2015, 4:28 AM CDT (09:28 UTC)
- In effect from
- Apr 27, 2015, 1:00 PM CDT
- Expired
- Apr 28, 2015, 4:06 AM CDT
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties George County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 63 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 1818 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
171 WGUS64 KMOB 270928 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 428 AM CDT MON APR 27 2015 ...HEAVY RAINFALL POSSIBLE ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON THROUGH EARLY TUESDAY AFTERNOON... .AN AREA OF LOW PRESSURE LOCATED NEAR THE SOUTHERN TEXAS COAST EARLY THIS MORNING IS FORECAST TO SLOWLY LIFT ACROSS THE NORTHWESTERN GULF OF MEXICO THROUGH TONIGHT BEFORE TRACKING TOWARD THE CENTRAL GULF COAST REGION TUESDAY. AN AXIS OF DEEP MOISTURE OVER THE NORTHERN GULF IS EXPECTED TO SPREAD ACROSS COASTAL PORTIONS OF THE REGION THIS AFTERNOON THROUGH TUESDAY AS THE AREA OF LOW PRESSURE APPROACHES. NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS SPREADING NEAR THE COAST WILL BRING AN INCREASED POTENTIAL FOR HEAVY RAINFALL...WHICH COULD LEAD TO FLASH FLOODING OVER THE WATCH AREA THROUGH EARLY TUESDAY AFTERNOON. ALZ061>064-FLZ001>006-MSZ078-079-271730- /O.NEW.KMOB.FF.A.0006.150427T1800Z-150428T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB...WIGGINS...LUCEDALE 428 AM CDT MON APR 27 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH EARLY TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA... NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. IN SOUTHEAST MISSISSIPPI...GEORGE AND STONE. * FROM 1 PM CDT THIS AFTERNOON THROUGH EARLY TUESDAY AFTERNOON * SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE REGION THIS AFTERNOON THROUGH TUESDAY MORNING AS AN AREA OF LOW PRESSURE APPROACHES FROM THE NORTHWESTERN GULF. LOCALLY HEAVY RAINS WILL BE POSSIBLE...WHICH COULD RESULT IN RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER TOTALS ACROSS LOCATIONS MAINLY SOUTH OF A WIGGINS...CITRONELLE... MILTON...CRESTVIEW LINE. * IMPACTS...HEAVY RAINFALL OCCURRING OVER A SHORT PERIOD OF TIME COULD RESULT IN FLASH FLOODING ON AREA ROADWAYS...AS WELL AS ON CREEKS AND STREAMS AND OTHER LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
747 WGUS64 KMOB 271926 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 226 PM CDT MON APR 27 2015 ...HEAVY RAINFALL POSSIBLE ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI AND THE COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE FROM MIDNIGHT TONIGHT THROUGH EARLY TUESDAY AFTERNOON... .AN AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO IS FORECAST TO SLOWLY MOVE EAST-NORTHEAST AND REACH THE MISSISSIPPI DELTA REGION BY NOON TUESDAY. THIS LOW WILL THEN TRACK ACROSS EXTREME SOUTHEASTERN MISSISSIPPI AND SOUTHERN ALABAMA TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS THE WATCH AREA BRINGING AN INCREASED POTENTIAL FOR HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. ALZ061>064-FLZ001>006-MSZ078-079-280330- /O.CON.KMOB.FF.A.0006.000000T0000Z-150428T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB...WIGGINS...LUCEDALE 226 PM CDT MON APR 27 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY TUESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST ALABAMA...BALDWIN AND MOBILE. IN NORTHWEST FLORIDA...ESCAMBIA... OKALOOSA AND SANTA ROSA. IN SOUTHEAST MISSISSIPPI...GEORGE AND STONE. * THROUGH EARLY TUESDAY AFTERNOON * SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE NORTHERN GULF COAST REGION FROM MIDNIGHT TONIGHT THROUGH EARLY TUESDAY AFTERNOON AS AN AREA OF LOW PRESSURE APPROACHES FROM THE NORTHWESTERN GULF. LOCALLY HEAVY RAINS WILL BE POSSIBLE...WHICH COULD RESULT IN RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER TOTALS ACROSS LOCATIONS MAINLY SOUTH OF A WIGGINS...CITRONELLE...MILTON... CRESTVIEW LINE. * IMPACTS...HEAVY RAINFALL OCCURRING OVER A SHORT PERIOD OF TIME COULD RESULT IN FLASH FLOODING ON AREA ROADWAYS...AS WELL AS ON CREEKS AND STREAMS AND OTHER LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
487 WGUS64 KMOB 280157 AAA FFAMOB FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 857 PM CDT MON APR 27 2015 ...HEAVY RAINFALL POSSIBLE ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI AND THE COASTAL SECTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE FROM MIDNIGHT TONIGHT THROUGH EARLY TUESDAY AFTERNOON... .AN AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO IS FORECAST TO SLOWLY MOVE EAST-NORTHEAST AND REACH THE MISSISSIPPI DELTA REGION BY NOON TUESDAY. THIS LOW WILL THEN TRACK ACROSS EXTREME SOUTHEASTERN MISSISSIPPI AND SOUTHERN ALABAMA TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS THE WATCH AREA BRINGING AN INCREASED POTENTIAL FOR HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. ALZ061>064-FLZ001>006-MSZ078-079-281200- /O.CON.KMOB.FF.A.0006.000000T0000Z-150428T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB...WIGGINS...LUCEDALE 857 PM CDT MON APR 27 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. IN SOUTHEAST MISSISSIPPI...GEORGE AND STONE. * THROUGH TUESDAY AFTERNOON * SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE NORTHERN GULF COAST REGION FROM MIDNIGHT TONIGHT THROUGH EARLY TUESDAY AFTERNOON AS AN AREA OF LOW PRESSURE APPROACHES FROM THE NORTHWESTERN GULF. LOCALLY HEAVY RAINS WILL BE POSSIBLE... WHICH COULD RESULT IN RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH LOCALLY HIGHER TOTALS ACROSS LOCATIONS MAINLY SOUTH OF A WIGGINS...CITRONELLE...MILTON... CRESTVIEW LINE. * IMPACTS...HEAVY RAINFALL OCCURRING OVER A SHORT PERIOD OF TIME COULD RESULT IN FLASH FLOODING ON AREA ROADWAYS...AS WELL AS ON CREEKS AND STREAMS AND OTHER LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
033 WGUS64 KMOB 280906 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 406 AM CDT TUE APR 28 2015 ...THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA... NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED... .MOST OF THE HEAVIER RAINFALL OVER THE PAST 24 HOURS HAS REMAINED OFFSHORE OUT OVER THE GULF OF MEXICO...AND RADAR RAINFALL ESTIMATES INDICATE NO MORE THAN 1 INCH OF RAINFALL OVER THE AREA SINCE EARLY SUNDAY AFTERNOON. ALTHOUGH RAINFALL IS EXPECTED OVER THE AREA TODAY...WIDESPREAD COVERAGES ARE EXPECTED TO BE LESS THAN ONE INCH. DUE TO THE LACK OF PREVIOUS HEAVY RAINFALL...AND THE FACT THAT WIDESPREAD EXCESSIVE HEAVY RAINFALL IS NOT EXPECTED...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. ALZ061>064-FLZ001>006-MSZ078-079-281015- /O.CAN.KMOB.FF.A.0006.000000T0000Z-150428T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE- 406 AM CDT TUE APR 28 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA... NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED. MOST OF THE HEAVIER RAINFALL OVER THE PAST 24 HOURS HAS REMAINED OFFSHORE OUT OVER THE GULF OF MEXICO...AND RADAR RAINFALL ESTIMATES INDICATE NO MORE THAN 1 INCH OF RAINFALL OVER THE AREA SINCE EARLY SUNDAY AFTERNOON. ALTHOUGH RAINFALL IS EXPECTED OVER THE AREA TODAY...WIDESPREAD COVERAGES ARE EXPECTED TO BE LESS THAN ONE INCH. DUE TO THE LACK OF PREVIOUS HEAVY RAINFALL...AND THE FACT THAT WIDESPREAD EXCESSIVE HEAVY RAINFALL IS NOT EXPECTED...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Apr 27, 1:26 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Apr 27, 1:26 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 126 AM CDT MON APR 27 2015 .UPDATE...SURFACE OBSERVATIONS SHOW PATCHY FOG DEVELOPING NEAR THE COAST...WITH VISIBILITY EVEN LOCALLY DROPPING TO BELOW 1 MILE NEAR KMOB. HIGH RESOLUTION GUIDANCE INDICATES FOG FORMATION SHOULD BE RELEGATED NEAR THE IMMEDIATE COAST AS DRIER AIR IS MOVING INTO INLAND AREAS BEHIND SOUTHWARD ADVANCING FRONTAL BOUNDARY. PATCHY FOG WAS ADDED TO THE FORECAST TO THE IMMEDIATE COAST AND ALSO TO ADJACENT BAYS/SOUNDS THROUGH 12Z. /21 && .AVIATION... 27.06Z TAF ISSUANCE... MVFR TO IFR CIGS AND VISIBILITIES THROUGH 27.13 FOLLOWED BY MVFR CIGS THROUGH 28.06. LOWER CEILINGS MOSTLY IN AND AROUND SCATTERED THUNDERSTORMS DEVELOPING DURING THE LATE MORNING AND AFTERNOON THUNDERSTORMS WILL BE MOVING IN AN EASTERLY DIRECTION THROUGH MON EVENING. WINDS WILL BE LIGHT THEN SHIFT NE AT 5 TO 10 KNOTS EARLY MON MORNING SHIFTING EAST TO SOUTHEAST AT 10 TO 12 KNOTS WITH HIGHER GUSTS THROUGH 28.06Z. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 65 80 65 79 56 / 20 40 70 60 20 PENSACOLA 67 79 68 77 60 / 20 40 80 60 20 DESTIN 69 76 69 79 64 / 30 30 80 70 20 EVERGREEN 61 79 61 79 58 / 10 20 40 70 50 WAYNESBORO 60 78 58 70 53 / 10 30 50 70 50 CAMDEN 59 78 58 73 56 / 05 20 30 70 60 CRESTVIEW 63 83 64 81 60 / 20 30 60 70 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 26, 11:35 AM CDT, 16 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1135 AM CDT SUN APR 26 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271230- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1135 AM CDT SUN APR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. ISOLATED THUNDERSTORMS MAY DEVELOP ALONG COASTAL PORTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY AND TONIGHT. ANY STORM THAT DOES DEVELOP COULD BECOME STRONG TO MARGINALLY SEVERE...WITH STRONG WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE ACROSS THE AREA LATE MONDAY THROUGH WEDNESDAY. SOME THESE STORMS COULD BECOME STRONG AND POSSIBLY SEVERE LATE MONDAY INTO TUESDAY WITH THE POTENTIAL OF PRODUCING DAMAGING WINDS AND LARGE HAIL AS WELL AS HEAVY RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BECOME NECESSARY EARLY NEXT WEEK. GMZ630>635-650-655-670-675-271230- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1135 AM CDT SUN APR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS...FREQUENT LIGHTNING AND HEAVY RAIN TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF SHOWERS AND STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MARINE AREA MONDAY INTO TUESDAY. THE STRONGER STORMS COULD POTENTIALLY PRODUCE LARGE HAIL AND WIND GUSTS GREATER THAN 35 KNOTS. SMALL CRAFT ADVISORIES MAY BECOME NECESSARY LATE TUESDAY INTO WEDNESDAY AS STRONG OFFSHORE DEVELOPS OVER THE MARINE AREA.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 9:48 AM CDT | Special Marine Warning | MOB | 87 min | |
| Apr 27, 10:42 AM CDT | Special Marine Warning | MOB | 93 min | |
| Apr 27, 1:01 PM CDT | Special Marine Warning | MOB | 89 min | |
| Apr 27, 3:10 PM CDT | Special Marine Warning | MOB | 80 min | |
| Apr 27, 3:10 PM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 50 min |
| Apr 27, 3:16 PM CDT | Special Marine Warning | MOB | 89 min | |
| Apr 27, 3:26 PM CDT | Special Marine Warning | MOB | 2 hr |
Nearby
Flash Flood Watches in Mississippi, 2015Flash Flood Watches in Alabama, 2015Flash Flood Watches in Florida, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.